# SDR SWAA2024092021636

- Difficulty date: August 1, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,434 hours, 38,931 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON CENTER DOOR LT MAIN LANDING GEAR 2024-488938<[01] TOOL USED ON STEP 4 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] REPAIRED CENTER DOOR LT MAIN LANDING GEAR IAW 737-700 SRM 52-80-02-2R-3 REPAIR 3 FIG 202 SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGNOFFS BELOW
